Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child took Creamafin for constipation. Now diarrhea. Will it cause side effects?

Hello Doctor, My child was having constipation problem doctor prescribed her with 10 ml creamafin once a day, she was ok and then started with diarrhoea so the dose became 7.5 and now it is 5 ml. I am giving her juices, greens, etc., too, now for the past 2 days she is going toilet once for 2 days with 5 ml creammafin. She has been using this for 2 months shall I stop giving her, is this a very big problem, I am afraid it may cause side effect my doctor is out of station can i seek any other pediatric for this problem.
Asked On : Tue, 1 Jan 2013
Answers:  4 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
As the child is having diarrhea you can stop giving cremaffin and you can give sips of oral rehydrating fluids to prevent dehydration. And you can give dietary fibre conaining diet whenever child is having constipation as the dietary fibre retains water in stool and make it soft and smooth passing of stool.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
thanks for query..constipation is very common problem in children and this is mainly related to dietary habits.i advise you to give her plenty of fluids,diet rich in fibre,green leafy vegetables.stop fried food,junk food.With these modifications she will improve soon for the time being continue cremaffin 5ml.
hope i answered your query.
god bless.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Pediatrician Dr. Sudha Shree Venkataraman's  Response

Don`t worry. You may stop cremaffin.
Give her plenty of fluids- water, fresh juices prepared at home, vegetables, fresh fruits.

You may also give her concentrated sugar solution - prepared by adding 5 to 6 teaspoons of sugar in a glass of water, boiling, cooling and straining it in a filter- this can be given twice or thrice a day.

A glass of luke warm water in the morning daily will also help her.
Avoid junk food.

She will be fine with these.
Instead of cremaffin, lactulose (duphalac) will be better- as it does not cause dependence.

Hope my answer helps you.
Wish your kid good health.
Answered: Wed, 2 Jan 2013
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi mangala ! What you are doing , creamafin mostly for Sos. It is not medication for digestive upset. child are small, try natural method more if won't help then try this. In long term creamafin has many anal side effect. Stop at once try to talk with pediatric if you can take care. Bye.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor